American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 54 of 54 found      Go to page: 1 2

[31] Stephen S Gelbart. $(G,M)$-families and the spectral $J_{\chi }(f)$. University Lecture Series 9 (1996) 63-74.
Book volume table of contents   
View Article: PDF

[32] Stephen S Gelbart. Arthur's modified kernels II: The spectral terms. University Lecture Series 9 (1996) 17-29.
Book volume table of contents   
View Article: PDF

[33] Stephen S Gelbart. Introduction to the trace formula. University Lecture Series 9 (1996) 1-6.
Book volume table of contents   
View Article: PDF

[34] Stephen S Gelbart. Arthur's modified kernels I: The geometric terms. University Lecture Series 9 (1996) 7-15.
Book volume table of contents   
View Article: PDF

[35] Stephen S Gelbart. Simple forms of the trace formula. University Lecture Series 9 (1996) 45-51.
Book volume table of contents   
View Article: PDF

[36] Stephen S Gelbart. Applications of Paley--Wiener, and concluding remarks. University Lecture Series 9 (1996) 87-96.
Book volume table of contents   
View Article: PDF

[37] Stephen S Gelbart. More explicit forms of the trace formula. University Lecture Series 9 (1996) 31-43.
Book volume table of contents   
View Article: PDF

[38] Stephen S Gelbart. Applications of the trace formula. University Lecture Series 9 (1996) 53-61.
Book volume table of contents   
View Article: PDF

[39] Stephen S Gelbart. Jacquet's relative trace formula. University Lecture Series 9 (1996) 75-86.
Book volume table of contents   
View Article: PDF

[40] J. W. Cogdell and I. I. Piatetski-Shapiro. On base change for odd orthogonal groups . J. Amer. Math. Soc. 8 (1995) 975-996. MR 1290233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Yuval Z. Flicker. On the symmetric square: applications of a trace formula . Trans. Amer. Math. Soc. 330 (1992) 125-152. MR 1041045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] James Arthur. The invariant trace formula. II. Global theory . J. Amer. Math. Soc. 1 (1988) 501-554. MR 939691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] James Arthur. The invariant trace formula. I. Local theory . J. Amer. Math. Soc. 1 (1988) 323-383. MR 928262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] George T. Gilbert. Strong multiplicity theorems for ${\rm GL}(n)$ . Trans. Amer. Math. Soc. 302 (1987) 561-576. MR 891635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Yuval Z. Flicker. Relative trace formula and simple algebras . Proc. Amer. Math. Soc. 99 (1987) 421-426. MR 875374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] H. Jacquet and D. Zagier. Eisenstein series and the Selberg trace formula. II . Trans. Amer. Math. Soc. 300 (1987) 1-48. MR 871663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Freydoon Shahidi. A weak Ramanujan conjecture for generic cuspidal spectrum of quasi-split groups. Bull. Amer. Math. Soc. 15 (1986) 195-200. MR 854553.
Abstract, references, and article information   
View Article: PDF

[48] Yuval Z. Flicker. Unitary quasilifting: applications . Trans. Amer. Math. Soc. 294 (1986) 553-565. MR 825721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Yuval Z. Flicker. On twisted lifting . Trans. Amer. Math. Soc. 290 (1985) 161-178. MR 787960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Stephen Gelbart. An elementary introduction to the Langlands program. Bull. Amer. Math. Soc. 10 (1984) 177-219. MR 733692.
Abstract, references, and article information   
View Article: PDF

[51] James Arthur. A truncation process for reductive groups. Bull. Amer. Math. Soc. 83 (1977) 748-750. MR 0480886.
Abstract, references, and article information   
View Article: PDF

[52] Lawrence Corwin. $L^{2}(G_{Q}\backslash G_{A})$ is not always multiplicity-free . Proc. Amer. Math. Soc. 56 (1976) 329-332. MR 0399370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] R. G. Laha. A class of square-integrable irreducible unitary representations of some linear groups over commutative $p$-fields. Bull. Amer. Math. Soc. 80 (1974) 718-719. MR 0338283.
Abstract, references, and article information   
View Article: PDF

[54] J. A. Shalika. On the multiplicity of the spectrum of the space of cusp forms of $GL_n$. Bull. Amer. Math. Soc. 79 (1973) 454-461. MR 0385016.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 54 of 54 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia